angiea76

My Forum Comments

Viewing 1 post (of 1 total)
  • Author
    Posts
  • in reply to: Side Effects #54217
    angiea76
    Participant

    I have been on Adderall for 5 years. I have gone off and on it a few times during hypo-mania episodes. The first, at least 5+ days, I don’t sleep much if at all. I had other mild side effects as well, but once I got through that first week, Adderall is great for those of us with Adult ADD/ADHD. I was diagnosed with Adult ADHD with MDD six years ago, I’m now 41, I am not a candidate for any other chemical medication treatment. Adderall slows my brain down and I can filter every thought one at a time. I have maxed out the mgs, that is safe for my size. I finally went back to school, and for the first time ever, I was an honor student and actually learned the material. I hold a 4.0 and was one of 15 students from the 6 campuses nationwide, handpicked and invited to get my degree in Medical Insurance Billing and Coding. I am due to graduate in November hopefully as Valedictorian. I will be completing this Associate of Applied Science Degree (AAS) between both programs, they are normally a 4 year program. The few of us invited to earn our AAS with this School, will be completing in 17 months, an accelerated pace. Without the Adderall, this chance of my lifetime, would have never been possible.

    Adderall is a great medication, if you give it time to take effect just like all other meds 3-4 weeks as long as the side effects aren’t a danger to you, if it is just side effects that are just uncomfortable or an inconvenience, it really is worth trying to see the effects are better and if the med is noticeably helpful. If not, after the month talk to you PCP or Psych, about other options. If the side effects are too much to stick it out, then call your doctor and discuss other options with a different med, if you are a candidate. Hope this was helpful…

Viewing 1 post (of 1 total)